Format

Send to

Choose Destination
See comment in PubMed Commons below
Cardiology. 1995;86(2):172-3.

Sudden cardiac death in a 20-year-old bodybuilder using anabolic steroids.

Author information

1
Department of Biochemistry, University of North Texas Health Science Center, Fort Worth 76107, USA.

Abstract

Anabolic steroid use is widespread and has been associated with a variety of pathological conditions. The subject of this case is a 20-year-old amateur bodybuilder who died of sudden cardiopulmonary arrest. He had no previous medical complaints but had a history of anabolic steroid abuse and a hypertrophic heart (515 g) at autopsy. This case presentation will discuss the cardiovascular effects of these drugs and the possible impact of long-term abuse.

PMID:
7728810
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center